Depo provera webmd

Common Questions and Answers about Depo provera webmd

depo-provera

Avatar f tn I was on depo vera and I had sex 2 weeks after like my doctor said I could. I was off it for 2 years before I finally got pregnant. I dont advise that type of birth control just because I gained soooo much wait and I worked out at the gym. Also caused alot of health problems for me and once I was ready to have a baby it took me forever!!
Avatar f tn Now i am waiting for my gynecologist appointment to come through.I am so worried at the moment.I am sure it is because of Depo Provera AND NOT CANCER.I told her that i have read a lot of reviews of woman who had the sam on going bleeding for months,but she kind of ignored that. I just wonder how will they stop that bleeding?When it is going to stop?
Avatar f tn Irregular menstrual periods, or no periods at all Headaches Nervousness Depression Dizziness Acne Changes in appetite Weight gain Excessive growth of facial and body hair Hair loss Loss of bone mineral density Most of the side effects are not common. Change in the menstrual cycle is the most common side effect. You may experience irregular bleeding or spotting. After a year of use, about 50% of women will stop getting their periods. Their periods usually return when they discontinue the shots.
Avatar n tn I'm sorry about the first sentence somehow it got jumbled after I sent it. It shud say Hi. I wanted to give you a bit of insight about the Depo shot.
101028 tn?1419606604 Seven were on the pill, one used injectable Depo-Provera, and one the vaginal ring NuvaRing. Results showed genital fluid from the women using hormonal contraception had significantly less anti-herpes activity compared with the other women, she tells WebMD. Shust stresses that the study was small and the findings need confirmation in other research.
1006035 tn?1485579497 I spend a lot of my free time reading webmd and medhelp, plus my mom works in a clinic and my mil is a doctor. One girl who won't listen to me and probably should is on the depo provera shot. She's been having severe cramping and long periods. I told her she is probably having a reaction to the shot, but she won't do anything about it. It could be nothing, but I'd hate to see something happen to her because she has a little son. I guess you can't help everyone!
Avatar f tn Seven were on the pill, one used injectable Depo-Provera, and one the vaginal ring NuvaRing. Results showed genital fluid from the women using hormonal contraception had significantly less anti-herpes activity compared with the other women, she tells WebMD. Shust stresses that the study was small and the findings need confirmation in other research.
Avatar f tn I believe I have an allergy to estrogen and/or progesterone. I used to take the depo-provera shot. After I had my son, I got back on the shot and I began getting terrible canker sores in my mouth. I researched and found that it was either some kind of cancer, intestinal diseases, or a vitamin deficiency. I went to the doc, he had no idea what it was and gave me asteriod cream to help the paid.
264156 tn?1206990594 However, some women with complex heart disease, cyanosis, or pulmonary hypertension, should not use oral contraceptive agents. The reason is that they increase the risk of blood clots. Depo-provera or low-dose estrogen can be used in some cases. Intrauterine devices (IUDs) may predispose patients to endocarditis, an infection of the heart's inner lining or the heart valves. These devices generally aren't recommended for women at risk.
Avatar n tn In November I had the depo provera shot. I didn't have my period for 2 weeks and then it came and has not stopped. It's now 3 days until August. I have a doctor appt. for the 1st and that was the soonest I can be seen. I want it to go away. I'm scared it won't. I think I'm getting anemic and that might explain some of my severe exhaustion etc. But it's been 8monthes almost 9. Know one told me this was a possible side effect.
Avatar n tn Hey, well i was in the same situation until last month which was the 1st time i had my period from April, i was perscribed Provera, to bring it on and it did, but i'm trying to have a baby, My gyno has perscribed me clomiphine to stimulate the ovaries, all i know is after taking the provera i had really bad peroid pain and it came back with a vengence, I have a really good gyno and if u are trying to concieve, i've been through a lot of pelvic ultrasounds (internal) cause it's the best way to se
Avatar n tn Massive doses of birth control pills (which we don't want, because of all the side effects), or to take Provera, which is a hormone. We chose the Provera. Last night I took the last pill... I was told to take it for 5 days and then I should start my period again. She said if this period lasts longer than 2 weeks to come back. I haven't started up again yet, but it hasn't even been 24 hours since my last dose. So hopefully this turns out well.
Avatar f tn i was put on provera for 7 days to stop the bleeding, but after i finished taking the pill i started on my period again. this time "normal," no bizzare watery fluid. i am currently looking for a obygynee to see what this watery blood could have been, since i'd never had it before. I feel you guys! Best of luck to you, hopefully the dr i find can tell me something useful to bring back to you.
Avatar n tn if you were on the fertility meds and progesterone, you will probably feel that way even if you're pregnant or not. you may want to check out webmd Infertility Treatment Support Group (TTC) this board is SO helpful...you'lll get a lot of information there.
Avatar n tn They wanted to start me on provera but I wanted to do a little research first. I was having many pregancy symtoms along with the late period such as feeling tired all the time, nasea,and my husband and family even said that I had the pregnancy glow. Then I got the call today, very frustrating. Then I started felling like I might start. This evening, I had very light spotting - would have missed it if I was not looking, but nothing ever since.
Avatar n tn I had the novasure procedure done almost exactly a year ago. I was on Depo for 5 years and than started bleeding one day last year out of the blue and never stopped. I almost died, it was very frighting. I have had no period since than. But yesterday I started bleeding and pretty heavy. Not enough that I'm going to bleed to death, but a lot. Has any one had this happen to them and is this normal? I feel like I should have my Uterus taken out and not deal with this any more.
Avatar n tn I am so relieved I found this. WebMD had no information on this. I was playing on the Wii yesterday and out of no where I felt my finger tingle like it was swelling a few minutes later it was turning blue. I have been freaking out since then looking all over the internet. I thought I was havng a reaction to some new medicine I am taking but I went to their site and it is not listed as a side effect or reason to call Dr. Then my husband said maybe I popped a blood vessel.